Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 35, NWS Miami, FL

December 8, 2014

NWS Miami, FL issued this small craft advisory at Dec 8, 2014, 4:03 AM EST. It took effect at Dec 8, 2014, 7:00 AM EST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2014, 4:03 AM EST (09:03 UTC)
In effect from
Dec 8, 2014, 7:00 AM EST
Expired
Dec 11, 2014, 3:41 AM EST
In force
69 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WHUS72 KMFL 080903
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EST MON DEC 8 2014

AMZ650-670-082115-
/O.NEW.KMFL.SC.Y.0035.141208T1200Z-141210T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
403 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
TUESDAY. 

* WAVES: INCREASING TO 7 TO 9 FEET TODAY...THEN 10 TO 13 FEET BY
  TUESDAY.

* WINDS: NORTH WINDS OF 20 KNOTS ARE EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-082115-
/O.NEW.KMFL.SC.Y.0035.141209T0000Z-141210T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
403 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
TUESDAY. 

* WAVES: WAVES OF 7 TO 9 FEET. TUESDAY...WAVES IN THE GULF STREAM
  MAY APPROACH 12 FEET.

* WINDS: NORTH WINDS OF 20 KNOTS EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
KONARIK
8 follow-up statements
177 
WHUS72 KMFL 081407
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
907 AM EST MON DEC 8 2014

AMZ650-670-082215-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
907 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: INCREASING TO 7 TO 9 FEET TODAY...THEN 10 TO 13 FEET BY 
  TUESDAY. 

* WINDS: NORTH WINDS OF 20 KNOTS ARE EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-082215-
/O.EXT.KMFL.SC.Y.0035.141209T0000Z-141211T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
907 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST WEDNESDAY. 

* WAVES: WAVES OF 7 TO 9 FEET. TUESDAY...WAVES IN THE GULF 
  STREAM MAY APPROACH 12 FEET. 

* WINDS: NORTH WINDS OF 20 KNOTS EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
550 
WHUS72 KMFL 082230
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
530 PM EST MON DEC 8 2014

AMZ650-670-091200-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
530 PM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 7 TO 9 FEET TONIGHT...THEN 10 TO 12 FEET BY TUESDAY.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-091200-
/O.CON.KMFL.SC.Y.0035.141209T0000Z-141211T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
530 PM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: WAVES OF 7 TO 8 FEET TONIGHT. TUESDAY...7 TO 10 FEET WITH
  WAVES IN THE GULF STREAM POSSIBLY APPROACHING 12 FEET.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS EXPECTED TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
541 
WHUS72 KMFL 090917
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
417 AM EST TUE DEC 9 2014

AMZ650-670-092000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
417 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 10 TO 12 FEET.

* WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-092000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
417 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 7 TO 10 FEET.

* WINDS: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15 KNOTS
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
941 
WHUS72 KMFL 091701
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1201 PM EST TUE DEC 9 2014


GMZ676-100115-
/O.EXB.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1201 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WAVES: 7 TO 10 FEET.

* WINDS AND WAVES: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15
  KNOTS WEDNESDAY. SEAS AROUND 7 FEET THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-100115-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1201 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 10 TO 12 FEET.

* WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-100115-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1201 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 7 TO 10 FEET.

* WINDS: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15 KNOTS 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
045 
WHUS72 KMFL 092127
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EST TUE DEC 9 2014

GMZ676-101200-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
427 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST 20 TO 25 KNOTS DECREASING TO AROUND
  15 KNOTS WEDNESDAY. SEAS OF 7 TO 10 FEET TONIGHT. SEAS WILL
  BEGIN TO SUBSIDE TOMORROW TO 2 TO 4 FEET BY THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-101200-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
427 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 9 TO 12 FEET.

* WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-101200-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
427 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY. 

* WAVES: 7 TO 10 FEET.

* WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO AROUND 15 KNOTS
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
608 
WHUS72 KMFL 100817
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
317 AM EST WED DEC 10 2014

AMZ651-671-102000-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T0600Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
317 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
THURSDAY. 

* WAVES: 7 TO 10 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT.

* WINDS: NORTHWEST 15 TO 20 KNOTS SUBSIDING TO AROUND 10 KNOTS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-102000-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
317 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
THURSDAY. 

* WAVES: 9 TO 12 FEET TODAY THEN 7 TO 9 FEET TONIGHT.

* WINDS: NORTHWEST NEAR 20 KNOTS THIS MORNING DECREASING TO AROUND
  10 KNOTS BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-101500-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
317 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS AND SEAS UP TO
  7 FEET BEFORE SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
088 
WHUS72 KMFL 102101
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EST WED DEC 10 2014


AMZ651-671-110515-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
401 PM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
THURSDAY. 

* WAVES: 7 TO 10 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT.

* WINDS: NORTHWEST AROUND 15 KNOTS THIS EVENING SUBSIDING TO
  AROUND 10 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-110515-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
401 PM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* WAVES: 6 TO 8 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT.

* WINDS: NORTHWEST NEAR 15 KNOTS THIS EVENING DECREASING TO
  AROUND 10 KNOTS BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
522 
WHUS72 KMFL 110841
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EST THU DEC 11 2014

AMZ650-651-670-671-110945-
/O.CAN.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
341 AM EST THU DEC 11 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 1:09 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Dec 8, 1:09 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
109 AM EST MON DEC 8 2014

.AVIATION...
STILL MONITORING A SHIELD OF LOW CIGS PUSHING SOUTH ACROSS THE
CENTRAL FLORIDA PENINSULA PER THE LATEST MICRON SATELLITE IMAGERY.
THE TIMING AND EXACT EXTENT OF THE SOUTHERN PROPAGATION OF THIS
SHIELD REMAINS IN QUESTION. LATEST HRRR AND SREF CIG HEIGHT
PROBABILITIES KEEP THE MAJORITY OF THE LOW CIGS ACROSS THE
INTERIOR WITH THE PERIPHERY OF WHICH EXTENDING TO BOTH THE
ATLANTIC AND GULF COASTS...POSSIBLY AFFECTING THE TAF SITES. KEPT
ANY MVFR/IFR CIGS OUT OF TAFS FOR NOW DUE TO UNCERTAINTY BUT WILL
CONTINUE TO MONITOR AND AMEND AS NECESSARY. OTHERWISE...LIGHT
NORTH-NORTHWESTERLY FLOW WILL PREVAIL AT THE EAST COAST SITES
THROUGH THE MORNING WITH NORTHEASTERLY FLOW AT KAPF.

&&

.PREV DISCUSSION... /ISSUED 819 PM EST SUN DEC 7 2014/

UPDATE...
A COLD FRONT WAS LOCATED OVER THE FLORIDA STRAITS THIS EVENING
WILL CONTINUE TO MOVE SOUTHWARD TONIGHT AS HIGH PRESSURE CONTINUES
TO BUILD INTO THE SOUTHEASTERN UNITED STATES FROM THE WEST.
THIS WILL KEEP THE WIND FLOW OVER SOUTH FLORIDA IN A NORTHERLY
DIRECTION TONIGHT OVER SOUTH FLORIDA ALONG WITH MOSTLY DRY
WEATHER. THE ONLY EXCEPTION IS FOR A FEW SHOWERS COULD WORK INTO
THE METRO AREAS OF PALM BEACH COUNTY FROM THE ATLANTIC WATERS
OVERNIGHT. THEREFORE...A SLIGHT CHANCE OF SHOWERS WILL REMAIN IN
THE FORECAST FOR METRO AREAS OF PALM BEACH COUNTY TONIGHT WITH
REST OF SOUTH FLORIDA REMAINING DRY.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

UPDATED...54/BNB

PREV DISCUSSION... /ISSUED 250 PM EST SUN DEC 7 2014/

DISCUSSION...
THE PUBLIC HAS REPORTED SMOKE IN NORTHERN BROWARD COUNTY FROM THE
SUGAR CANE BURNS ACROSS SOUTHERN PALM BEACH COUNTY. STRATUS
CONTINUES ACROSS THE NORTHERN PORTION OF SOUTH FLORIDA EARLY THIS
AFTERNOON AS A WEAK FRONT MOVES SOUTHWARD TOWARDS LAKE OKEECHOBEE.
CLOUD COVER WAS BEGINNING TO ERODE...AND GUIDANCE INDICATES THAT
THE CLOUD COVER WILL BREAK UP BY MID/LATE AFTERNOON AS THE FRONT
PUSHES SOUTHWARD. OUTSIDE OF THE CLOUD COVER...THE FRONT WILL HAVE
LITTLE IMPACT ON SOUTH FLORIDA. THE CLOUD COVER ACROSS NORTHERN
FLORIDA WILL LIKELY KEEP TEMPS IN THE LOW 70S THIS
AFTERNOON...WITH TEMPS IN THE UPPER 70S AND LOW 80S SOUTH.

MONDAY AND TUESDAY...THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH
A SOUTHERN STREAM SHORTWAVE MOVING ACROSS THE NORTHERN GULF COAST
AND PUSHING THROUGH THE FLORIDA PENINSULA MONDAY INTO TUESDAY
MORNING. LIFT AHEAD OF THIS TROUGH ALONG WITH SUFFICIENT LOW LEVEL
MOISTURE IN THE NORTHERLY FLOW MAY ALLOW A FEW SHOWERS TO DEVELOP
AND MOVE ACROSS PALM BEACH COUNTY AND THE LAKE REGION LATE TONIGHT
THROUGH MONDAY NIGHT. THE NORTHERN STREAM TROUGH ACROSS THE UPPER
GREAT LAKES MONDAY MORNING WILL DIVE SOUTHEASTWARD...WITH RAPID
CYCLOGENESIS OCCURRING OFF THE NORTH CAROLINA COASTLINE. HIGH
PRESSURE WILL SURGE FROM CANADA INTO THE SOUTHERN PLAINS AND
SOUTHEAST...WITH SIGNIFICANT COOLING AND DRYING ACROSS SOUTH
FLORIDA ON TUESDAY. A SIGNIFICANT NORTHEASTERLY SWELL IS FORECAST
TO PUSH INTO SOUTH FLORIDA BEGINNING MONDAY AFTERNOON...WITH A
LARGE SWELL OF 5 TO 8 FEET PUSHING INTO THE ATLANTIC WATERS MONDAY
NIGHT AND TUESDAY. A HIGH SURF ADVISORY MAY BE REQUIRED FOR PALM
BEACH COUNTY ON TUESDAY. MINOR BEACH EROSION IS ALSO POSSIBLE.

SOUTH FLORIDA WILL BE MAINLY INFLUENCED BY EXPANSIVE CANADIAN
SURFACE RIDGE...WHOSE CENTER WILL REMAIN ANCHORED OVER THE
MISSISSIPPI VALLEY THROUGH THE LONG TERM PERIOD. AFOREMENTIONED
SHORTWAVE TROUGH WILL DEEPEN AND CLOSE OFF OVER NEW ENGLAND...AND
ALSO BECOME NEARLY STATIONARY DURING THIS TIME. FOR SOUTH
FLORIDA...THESE FEATURES WILL TRANSLATE TO PERSISTENT NNW
FLOW...WITH MODERATE CAA...LIKELY THROUGH THE END OF THE WORK-
WEEK. DEEP-LAYER DRY AIR WILL ENTRENCH OVER THE REGION. DESPITE
AMPLE SUN...TEMPERATURES WILL BE BELOW NORMAL. HIGHS WILL BE
MAINLY IN THE LOW 70S...ALTHOUGH WEDNESDAY MAXIMA EXPECTED TO ONLY
BE IN 60S. MINIMA OVER THE INTERIOR WED-FRI NIGHT WILL BE IN
40S...WITH 50S EXPECTED AT THE COASTS.

MARINE...
NORTHERLY WINDS WILL INCREASE THIS AFTERNOON AND EVENING ACROSS
THE REGIONAL WATERS AS A WEAK COLD FRONT MOVES THROUGH THE REGION.
A SIGNIFICANT NORTHEASTERLY SWELL WILL PUSH INTO THE ATLANTIC
WATERS BEGINNING MONDAY AFTERNOON...WITH SWELL HEIGHTS INCREASE TO
5 TO 8 FEET MONDAY NIGHT INTO TUESDAY. WAVE HEIGHTS ARE FORECAST
TO INCREASE TO 8 TO 12 FEET OVER THE GULF STREAM MONDAY NIGHT AND
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  60  72  52 /  20  20  10   0
FORT LAUDERDALE  77  62  74  54 /  10  10  10   0
MIAMI            77  62  74  54 /  10  10  10   0
NAPLES           73  58  71  51 /  10  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 8, 3:41 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EST MON DEC 8 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
082045-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
341 AM EST MON DEC 8 2014

...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES...
...ROUGH SEAS ACROSS THE GULF STREAM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE
ATLANTIC BEACHES.

WAVES: SEAS OF 7 TO 8 FEET WILL BE POSSIBLE ACROSS THE GULF STREAM
LATER TODAY BEFORE INCREASING TO NEAR 10 FEET LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ROUGH SEAS WILL CONTINUE ACROSS THE ATLANTIC WATERS THROUGH THE
MIDWEEK PERIOD BEFORE DECREASING ON THURSDAY.

LOW TEMPERATURES WILL ALSO FALL INTO THE LOW TO MID 40S OVER
PORTIONS OF THE INTERIOR WEDNESDAY THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 7:02 AM ESTSpecial Weather StatementMFLBroward, Collier, Glades, Hendry, Palm Beach58 min
Dec 8, 8:31 AM ESTSpecial Weather StatementMFLBroward, Collier, Glades, Hendry, Palm Beach29 min
Dec 8, 9:15 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach4 days
Dec 8, 2:32 PM ESTHigh Surf AdvisoryMFLPalm Beach52 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.